# SDR ABXA9600558

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Hinge
- Part number: S2272677F
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AND COMPLIANCE OF AD 91-22-07, ASB 32-244, FOUND LEFT FLYING DOOR ARTICULATING DOOR HINGE WORN.  REPLACED HINGE IAW DC-9 SRM 51-30-2.
